# SDR CA990111017

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 1223890373
- Condition: Malfunctioned
- Location: Propeller
- Part time: 5,525 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) PROPELLER HUNG UP AT 1,580 RPM (NORMAL 1700).  OVERSPEED GOVERNOR MALFUNCTIONED BEFORE PROPELLER ATTAINED OPERATIONAL RANGE.   PART TC:  8,430.
